MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SRLP-320
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.Reason for reoperation: rupture and capsular contracture baker grade unknown.
 
Event or Problem Description
Healthcare professional reported right side rupture confirmed with an ultrasound and capsular contracture baker grade unknown.Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed broken on radius side assessed as surgical impact opening and missing piece of shell assessed as inconclusive (shell thickness within specification).¿ capsular contracture: unable to observe as it is a medical event not related to the device.¿ inflammation/irritation: unable to observe as it is a medical event not related to the device.Additional observations: ¿ observed stress marks on the device.No further actions are required as the device was implanted.
 
Event or Problem Description
Healthcare professional reported right side rupture confirmed with an ultrasound and capsular contracture baker grade unknown.Healthcare professional later reported "capsular contracture, baker grade i/ii", ¿capsule with moderate chronic inflammation, foreign body giant cell reaction and fibrosis.¿ device has been explanted and not replaced.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Event or Problem Description
Healthcare professional later reported "capsular contracture, baker grade i/ii", ¿capsule with moderate chronic inflammation, foreign body giant cell reaction and fibrosis.¿ device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d9, h3, h6 the event of capsular contracture is no longer reportable to the fda, as it is noted to be baker grade i/ii.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16499489
Report Number9617229-2023-03298
Device Sequence Number6611488
Product Code FTR
UDI-Device Identifier10888628006911
UDI-Public10888628006911
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2020
Device Model NumberSRLP-320
Device Catalogue NumberSRLP-320
Device Lot Number2798772
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer05/09/2023
07/26/2023
08/22/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date05/27/2023
08/18/2023
09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight79 KG